Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 737305, 7 pages
http://dx.doi.org/10.1155/2014/737305
Research Article

A New Biparametric Family of Two-Point Optimal Fourth-Order Multiple-Root Finders

Department of Applied Mathematics, Dankook University, Cheonan 330-714, Republic of Korea

Received 21 February 2014; Revised 17 June 2014; Accepted 20 June 2014; Published 14 September 2014

Academic Editor: Juan R. Torregrosa

Copyright © 2014 Young Ik Kim and Young Hee Geum. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Ik Kim and Young Hee Geum, “A New Biparametric Family of Two-Point Optimal Fourth-Order Multiple-Root Finders,” Journal of Applied Mathematics, vol. 2014, Article ID 737305, 7 pages, 2014. https://doi.org/10.1155/2014/737305.